# SDR HEEA086626

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Weak
- Location: M/R Head
- Part time: 9,289 hours
- Component: Rotor Head
- Component part number: 412010100193FM
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD BEARINGS WEAK. REPLACED DAMPER SET 412010145105 ( 2 EA), S/N LK3098 AND LK3109 DUE TO SEPARATING AND DROOP RESTRAINT NAS6607-D21 (4 EA) DUE TO WORN.  REPAIRED.
